MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5, a6, patient information: unknown/not provided.Section b3, date of event: unknown/not provided.Section d4, model and catalog number: unknown as the serial number was not provided.Section d4, serial number: unknown/no information section d4, expiration date: unknown as the serial number was not provided.Section d4, unique identifier (udi) number: a partial udi was provided as the serial number is not available.Section d6a if implanted; give date: unknown/not provided.Section d6b if explant; give date: unknown/not provided.Section e1, email address: unknown/not provided section h3, device evaluated by manufacturer: device serial number is not available; therefore, no further investigation can be performed.The device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.If there is any further relevant information received, a supplemental medwatch report will be filed.Section h4, device manufacture date: unknown as the serial number was not provided.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the johnson and johnson (jnj) intraocular lens (iol) was implanted into the patient¿s eye.The patient experienced intolerable glare and halos.Consequently, the iol was explanted.Johnson and johnson performed follow-up but no further details were provided.
 
Additional Manufacturer Narrative
Corrected data follow-up # 1 should have included the following information.In the initial submission we reported the iol was explanted.However, follow-up information clarified that the iol was explanted after the initial submission.The following additional details were also provided.The serial number of the suspect product is (b)(6) and it was implanted (b)(6), 2025.The incident date for the patient's visual issues is october 14, 2025.Product issues were noticed on january 16, 2026.The previously reported symptoms of glare and halos were reported as "persistent" and noticed during a post-operative examination.Driving at night was very difficult after the initial surgery.The iol was explanted (b)(6), 2026.The patient's pre-operative best corrected visual acuity (bscva) is 20/25 and post-operative is 20/20.A vitrectomy was performed.There was no unplanned incision enlargement, no sutures and no delay in procedure.Medication outside the standard of care was not required.The patient has fully recovered.The doctor's first name is (b)(6).And their email was provided as (b)(6).The patient's affected eye is the right eye, and their date of birth is (b)(6), 1959.The patient age was reported as 66 years old.The patient¿s gender is male, and their ethnicity is hispanic/latino.
 
Additional Manufacturer Narrative
Section a2 age or date of birth: 66 years old.(b)(6) 1959.Section a3a, a3b,sex/gender: male, cisgender man/boy.Section a5, ethnicity: hispanic/latino.Section b3, date of event: (b)(6) 2025.Section d1, brand name: tecnis odyssey toric ii iol.Section d3, establishment name: amo manufacturing netherlands.Section d3, country: other, netherlands.Section d3, address-line 1: (b)(6).Section d3, city: (b)(6).Section d3, state, province or territory: (b)(6).Section d3, postal office or zip code: (b)(6).Section d4, model number: drt150.Section d4, catalog number: drt1500165.Section d4, serial number: (b)(6).Section d4, expiration date: jul 31, 2027.Section d4, primary unique device identification (udi) number: (b)(4).Section d6a.If implanted, give date: (b)(6) 2025.Section d6b.If explanted, give date: (b)(6) 2026.Section e1 reporter, first/given name: (b)(6).Section e1, email address: (b)(6).Section h4, device manufacture date: jul 31, 2024.Section h6- health effect, impact code: 4625 used to capture the vitrectomy.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen PR 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24229099
Report Number3012236936-2026-000031
Device Sequence Number10269468
Product Code MFK
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/20/2026
05/04/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date05/04/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale